# SDR 2025FA0000376

- Difficulty date: April 28, 2025
- Submitted: May 27, 2025
- Operation: General aviation
- Aircraft: N2A
- Engine: Lyc IO360C1G6
- Engine time: 96 hours, 1 cycles
- Propeller: Hofman
- System (JASC): 6100 · Propeller System
- Part: Valve
- Condition: Binding
- Location: Propeller
- Part time: 2,261 hours, 1 cycles
- Stage of operation: CR
- How discovered: C
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

WHILE IN FLIGHT THE PILOT NOTED EXCESSIVE VIBRATION FROM THE LH POWERPLANT.  ENGINE WAS SHUTDOWN IN FLIGHT.  FURTHER INVESTIGATION REVEALED POSSIBLE BINDING OF THE LH PROPELLER BETA VALVE.  PROPELLER MODEL # IS HO-V373-DR/270FU.
